# SDR 00069

- Difficulty date: December 7, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N977TW
- Make and model: Amd FALCON
- Aircraft serial: 13
- Aircraft time: 32,105 hours, 26,381 cycles
- Engine: Ge CF7002D2
- Engine time: 8,917 hours, 7,478 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED THAT ON THE SECOND LEG OF THE DAY THE LEFT ENGINE FLAMED OUT CLIMBING THROUGH 36,500, DECENT AND RELIGHT AT 31,000.   PILOT PERFORMED INSPECTION OF ENGINE FOR FOD AND LEAKS, CK GOOD.  NO FURTHER PROBLEM WITH NEXT LEGS AT ALTITUDE.
